# SDR AWXA9900214

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC148951
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STATION 460 LT BETWEEN STR 20L AND 21L, INBOARD FRAME FLANGE HAS 3  CRACKS AT 3 RIVETS.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-40-3, FIGURE 1 AND SRM 53-10-2.
